# SDR SWIA200312482

- Difficulty date: October 4, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 11,719 hours, 17,456 cycles
- Engine: Pwa PW118
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT RETRACT ON DEPARTURE.ADJUSTED LEFT MAIN LANDING GEAR INBOARD DOOR ACTUATOR. OPS CHECKS GOOD..
